Alert archive / Vermont / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 48, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Aug 1, 2005, 7:41 PM EDT for Addison County, Vermont. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2005, 7:41 PM EDT (23:41 UTC)
- Expired
- Aug 1, 2005, 8:36 PM EDT
- In force
- 55 min
- Issued by
- NWS Burlington, VT
- Area
- Counties, with a storm outline in the text
County Addison County, VT
The radar
The Burlington radar (KCXX), 54 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 7:42 PM EDT | HAIL 0.88 | South Lincoln, VT | NICKEL SIZE HAIL REPORTED BY SPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBTV 012341
SVRBTV
VTC001-020045-
/O.NEW.KBTV.SV.W.0048.050801T2341Z-050802T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
741 PM EDT MON AUG 1 2005
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADDISON COUNTY IN CENTRAL VERMONT
* UNTIL 845 PM EDT
* AT 736 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM 3 MILES
NORTHWEST OF SOUTH LINCOLN...MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE...
NEAR SOUTH LINCOLN...5 MILES SOUTHEAST OF BRISTOL AROUND 740 PM
EDT.
5 MILES NORTHEAST OF RIPTON AROUND 750 PM EDT.
NEAR GRANVILLE AROUND 810 PM EDT.
NEAR HANCOCK AROUND 820 PM EDT.
THIS STORM HAS PRODUCED HAIL UP TO 1INCH IN DIAMETER.
WHEN SEVERE THUNDERSTORMS ARE OCCURRING...MOVE INSIDE A REINFORCED
BUILDING...AWAY FROM WINDOWS. DO NOT USE TELEPHONES OR ELECTRICAL
APPLIANCES UNTIL THE STORMS HAVE PASSED.
LAT...LON 4420 7302 4408 7320 4388 7291 4391 7285
4402 7276 4406 7292
$$
LAHIFF2 follow-up statements
000
WWUS51 KBTV 020006
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
805 PM EDT MON AUG 1 2005
VTC001-020045-
/O.CON.KBTV.SV.W.0048.000000T0000Z-050802T0045Z/
ADDISON VT-
805 PM EDT MON AUG 1 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 845 PM EDT FOR EAST
CENTRAL ADDISON COUNTY...
AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR GRANVILLE...OR ABOUT 12 MILES WEST OF
RANDOLPH...MOVING SOUTHEAST AT 20 MPH.
THIS IS STILL A DANGEROUS STORM...AND HAS A HISTORY OF PRODUCING
HAIL AS LARGE AS 1 INCH IN BRISTOL AND SOUTH LINCOLN. IF YOU ARE IN
ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR SOUTHERN VERMONT.
LAT...LON 4420 7302 4408 7320 4388 7291 4402 7276
4406 7292
$$
LAHIFF000
WWUS51 KBTV 020036
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
835 PM EDT MON AUG 1 2005
VTC001-020045-
/O.CAN.KBTV.SV.W.0048.000000T0000Z-050802T0045Z/
ADDISON VT-
835 PM EDT MON AUG 1 2005
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ADDISON COUNTY IS
CANCELLED...
STORMS HAVE MOVED OUT OF THE AREA AND HAVE DISSIPATED TO SHOWERS.
YOU AN EXPECT ISOLATED SHOWERS TO CONTINUE ACROSS ADDISON COUNTY
THROUGH 900 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR SOUTHERN VERMONT.
LAT...LON 4420 7302 4408 7320 4388 7291 4402 7276
4406 7292
$$
LAHIFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 4:47 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Aug 1, 4:47 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BURLINGTON VT
447 PM EDT MON AUG 1 2005
.SHORT TERM (REST OF TONIGHT)...
HAVE SENT OUT UPDATED ZONES TO INCLUDE MENTION OF SEVERE THUNDERSTORM
WATCH 695 ACROSS MOST OF SOUTH CENTRAL VERMONT AND ESSEX COUNTY NEW
YORK.
&&
.PREVIOUS DISCUSSION...
(ISSUED 228 PM EDT MON AUG 1 2005)
SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
POTENTIAL WILL EXIST FOR STRONG TO POSSIBLY SEVERE THUNDERSTORMS
ACROSS THE NORTH COUNTRY THIS AFTERNOON THROUGH THIS EVENING.
CONVECTIVE DEBRIS CLOUDS CONTINUES TO LIMIT INSTABILITY WITH LIFTED
INDEX VALUES IN THE -2 TO -4 RANGE. DEW POINTS ARE IN THE LOW TO
MID 60S...BUT 850 TO 500 MB LAPSE RATES ARE NOT THAT STEEP...SO
INSTABILITY SHOULD REMAIN LIMITED THROUGH THE EVENING HOURS.
DESPITE THE LIMITED INSTABILITY...FORECAST COMPOSITE CHART DOES SHOW
DEEP LAYER SHEAR INCREASING OVER THE AREA THROUGH 00Z WITH 0-6KM
SHEAR VALUES OF 40-50 KNOTS. IN ADDITION...STRONG DIRECTIONAL SHEAR
EXISTS WITH SURFACE WINDS FROM THE SOUTH AND SOUTHWEST AND NORTHWEST
FLOW ALOFT FROM 850 MB AND ABOVE. WATER VAPOR IMAGERY ALSO SHOWS A
SHORTWAVE TROUGH OVER CENTRAL ONTARIO THAT WILL BE MOVING INTO THE
AREA LATER TODAY. THUS FEEL POTENTIAL WILL STILL EXIST FOR
ORGANIZED STORMS BETWEEN 3PM AND 10 PM TONIGHT. WILL USE ENHANCED
WORDING IN THE ZONES TO REFLECT THE POTENTIAL FOR STRONG GUSTY WINDS
AND HAIL. WILL HAVE SCATTERED CONVECTION ENDING BY MIDNIGHT TONIGHT.
ON TUESDAY...UPPER TROUGH WANTS TO SHARPEN OVER THE CANADIAN
MARITIMES. DESPITE THIS 850 MB TEMPERATURES WILL BE ABOUT 3 DEGREES
WARMER THAN TODAY AND THUS EXPECTING HIGH TEMPERATURES IN THE LOWER
TO MID 80S. THE NORTHEAST KINGDOM OF VERMONT WILL BE THE ONLY AREA
THAT COULD SEE SOME PRECIPITATION FROM UPPER TROUGH TO THE EAST. AS
A RESULT...WILL MENTION ONLY A SLIGHT CHANCE OF AFTERNOON SHOWERS.
DRY COLD FRONT WILL MOVE SOUTH-SOUTHWEST OUT OF EASTERN CANADA AND
BRING SOME LOW LEVEL COOLING TO THE AREA. DESPITE PLENTY OF
SUNSHINE...HIGH TEMPERATURES WILL BE BACK TO AROUND THE 80 DEGREE
MARK. THIS SLIGHT COOLING WILL BE SHORT LIVED AS UPPER RIDGE BUILDS
INTO THE REGION LATE WEDNESDAY INTO THURSDAY. TEMPERATURES AT 850
MB BY THURSDAY AFTERNOON WILL BE BETWEEN +17C AND +19C AND THIS
SUGGEST HIGH TEMPERATURES IN THE 85 TO 90 DEGREE RANGE. NO
PRECIPITATION IS EXPECTED UNTIL COLD FRONT MOVES INTO THE REGION ON
FRIDAY.
LONG TERM (FRIDAY THROUGH MONDAY)...
FRNT STILL EXPECTED TO APPROACH WESTERN PORTIONS OF THE CWA BY 12Z
FRI MORN...PUSHING SE THRU REST OF CWA THRU SAT MORN. HAVE GONE AND
TWEAK POPS A BIT TO COINCIDE WITH SURROUNDING OFFICES...BUT HAVE
KEPT GENERAL FROPA TIMING IN FROM INHERITED EXTENDED GRIDS. MUCH OF
THE WEEKEND LOOKS GD AFTER FROPA ON SATURDAY MORNING. FRNT LOOKS TO
BE SOUTH OF FA BY 12Z. SOME LINGERING CLDS/MOISTURE BEHIND FRNT
COULD LEAVE SOME MORNING FG/-RW/--RW IN SOME SPOTS...ESPECIALLY IN
SOUTHERN PORTIONS OF CWA. WILL GO AHEAD AND JUST EXTEND -RW FOR
SOUTHERN CWA FOR AN HR OR TWO IN MORNING HRS TO ENCOMPASS AND
LEFTOVER MOISTURE. MDLS HAVE ELONGATED SFC HIGH W/ ZONAL FLOW ALOFT
MVG EAST OVER FA FOR REST OF WEEKEND. THIS WILL NOT ALLOW HIGH TEMPS
TO MODERATE MUCH DURING THE DAY...SO WILL STAY CLOSE TO GUIDANCE FOR
THESE TWO DAYS. FOR MONDAY AS HIGH STARTS TO MV MORE OFF THE
COAST...RETURN SW FLOW MAKES ITS WAY BACK OVER THE CWA. WILL MAKE
SURE TEMPS ARE BUMPED UP A BIT FROM WEEKEND HIGHS. A WK SHORTWAVE
ALSO WILL MV EAST THRU GREAT LKS REGION INTO THE NORTHEAST DURING
THE DAY MONDAY. THIS COMBINED WITH GULF MOISTURE FEEDING INTO THE
REGION ON BACKSIDE FLOW OF HIGH OFFSHORE MIGHT BE ENOUGH TO CREATE A
FEW -RW/-TRW...SO WILL PUT IN SL CHANCE...BUT GEAR IT TOWARDS THE
AFTERNOON HRS.
AVIATION...
VFR/MVFR COND THRU 12Z-14Z. SCT-BKN LOW CLD DECK BLW 3KFT AT TIMES
THRU 02Z. SCT CLD DECK AFT 02Z W/IFR AT TIMES W/FG. CHANCE FOR -TSRA
BR 18Z-02Z W/ MVFR/IFR COND IN MOD TO HEAVY RAIN. WINDS 18Z-02Z...
SW KMSS/KSLK AND S AT KBTV/KMPV...LGT/VAR AFT 02Z...WNW 10KTS OR
LESS AFT 12Z.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 PM EDT FOR
VTZ009-011-012-018-019.
NY...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 PM EDT FOR
NYZ034-035.
&&
SHORT TERM...WGHHazardous weather outlook, Aug 1, 5:26 AM EDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 526 AM EDT MON AUG 1 2005 NYZ026>031-034-035-087-VTZ001>012-016>019-020925- CALEDONIA VT-EASTERN ADDISON VT-EASTERN CHITTENDEN VT- EASTERN CLINTON NY-EASTERN ESSEX NY-EASTERN FRANKLIN VT- EASTERN RUTLAND VT-ESSEX VT-GRAND ISLE VT-LAMOILLE VT- NORTHERN FRANKLIN NY-NORTHERN ST. LAWRENCE NY-ORANGE VT-ORLEANS VT- SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY- SOUTHWESTERN ST. LAWRENCE NY-WASHINGTON VT-WESTERN ADDISON VT- WESTERN CHITTENDEN VT-WESTERN CLINTON NY-WESTERN ESSEX NY- WESTERN FRANKLIN VT-WESTERN RUTLAND VT-WINDSOR VT- INCLUDING THE CITIES OF...BARRE...BETHEL...BRANDON...BURLINGTON... CANAAN...CANTON...DANBY...ESSEX JUNCTION...FAIR HAVEN...MALONE... MASSENA...MIDDLEBURY...MONTPELIER...MORRISVILLE...NEWCOMB... NEWPORT...OGDENSBURG...PLATTSBURGH...POTSDAM...RANDOLPH...RUTLAND... SARANAC LAKE...SOUTH BURLINGTON...SPRINGFIELD...ST. ALBANS... ST. JOHNSBURY...SWANTON...VERGENNES...WHITE RIVER JUNCTION... WILLSBORO AND WINOOSKI 526 AM EDT MON AUG 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK AS WELL AS CENTRAL AND NORTHERN VERMONT. .DAY ONE...TODAY: A WEAK FRONT COMBINED WITH A POTENT DISTURBANCE IN THE JET STREAM WINDS ALOFT WILL ENHANCE THUNDERSTORM DEVELOPMENT ACROSS THE FORECAST AREA TODAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHERN NEW YORK AND VERMONT BY THIS AFTERNOON AND TRACK SOUTHEAST TOWARD SOUTHERN NEW ENGLAND BY EVENING. AS THESE STORMS INTERACT WITH LOW LEVEL MOISTURE AND SURFACE HEATING...SOME STORMS WILL BECOME STRONG TO POTENTIALLY SEVERE. THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG AND DAMAGING WINDS. HOWEVER...SOME HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY: HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ACROSS NORTHERN NEW YORK AS WELL AS CENTRAL AND NORTHERN VERMONT. TABER
In the hours before
Special weather statement, Aug 1, 4:09 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 409 PM EDT MON AUG 1 2005 NYZ034-035-VTZ009-011-012-018-019-020300- EASTERN ADDISON VT-EASTERN ESSEX NY-EASTERN RUTLAND VT- WESTERN ADDISON VT-WESTERN ESSEX NY-WESTERN RUTLAND VT-WINDSOR VT- INCLUDING THE CITIES OF...BETHEL...BRANDON...DANBY...FAIR HAVEN... MIDDLEBURY...NEWCOMB...RUTLAND...SPRINGFIELD...VERGENNES... WHITE RIVER JUNCTION AND WILLSBORO 409 PM EDT MON AUG 1 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 695 IN EFFECT FOR PORTIONS OF THE NORTH COUNTRY... THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR ESSEX COUNTY NEW YORK AND ADDISON...RUTLAND...AND WINDSOR COUNTIES IN VERMONT. THE SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1100 PM EDT. A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND CONTINUE TO MONITOR ANY OUTLET THAT PROVIDES YOU WITH THE LATEST PRODUCTS FROM THE NATIONAL WEATHER SERVICE IN BURLINGTON...WHICH ARE SPECIFICALLY DESIGNED TO KEEP YOU INFORMED DURING HAZARDOUS WEATHER SITUATIONS. REMEMBER...SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES. EVENSON
Local storm report, Aug 1, 4:28 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
428 PM EDT MON AUG 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG LAKE PLACID 44.28N 73.99W
08/01/2005 ESSEX NY LAW ENFORCEMENT
TREES DOWN. REPORTED BY ESSEX CTY FIRE CONTROL.
&&
MURRAYSpecial weather statement, Aug 1, 4:53 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 453 PM EDT MON AUG 1 2005 NYZ035-VTZ005-008-009-017-018-012200- WASHINGTON-EASTERN CHITTENDEN-WESTERN CHITTENDEN-EASTERN ADDISON-WESTERN ADDISON-EASTERN ESSEX- AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WHALLONSBURG NEW YORK...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE 6 MILES NORTH OF VERGENNES BY 500 PM...NEAR FERRISBURG AND CHARLOTTE BY 510 PM...NEAR MT. PHILO STATE PARK AND MONKTON BY 520 PM...NEAR HINESBURG BY 530 PM...NEAR HANKSVILLE AND HUNTINGTON BY 550 PM...AND 5 MILES NORTHWEST OF FAYSTON BY 600 PM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1100 PM. THIS THUNDERSTORM IS PRODUCING FREQUENT DEADLY LIGHTNING. SEEK SAFE SHELTER INSIDE A BUILDING OR VEHICLE. SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ALSO ACCOMPANY THE THUNDERSTORMS. LAHIFF
Local storm report, Aug 1, 6:48 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
648 PM EDT MON AUG 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG MONKTON 44.23N 73.15W
08/01/2005 ADDISON VT TRAINED SPOTTER
POWER LINES DOWN.
0620 PM HAIL WATERBURY CENTER 44.38N 72.72W
08/01/2005 1.00 INCH WASHINGTON VT TRAINED SPOTTER
NICKEL TO QUARTER HAIL REPORTED.
0355 PM TSTM WND DMG LAKE PLACID 44.28N 73.99W
08/01/2005 ESSEX NY LAW ENFORCEMENT
TREES DOWN. REPORTED BY ESSEX CTY FIRE CONTROL.
&&
EVENSONSpecial weather statement, Aug 1, 7:03 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 703 PM EDT MON AUG 1 2005 VTZ010-012-020000- ORANGE-WINDSOR- AT 700 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER RANDOLPH...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR SOUTH ROYALTON AND TUNBRIDGE BY 720 PM...NEAR EXIT 2 I89 AND SHARON BY 730 PM...AND NEAR THETFORD HILLS STATE PARK AND EXIT 14 I91 BY 750 PM. THIS THUNDERSTORM IS PRODUCING FREQUENT DEADLY LIGHTNING. SEEK SAFE SHELTER INSIDE A BUILDING OR VEHICLE. SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ALSO ACCOMPANY THE THUNDERSTORMS. LAHIFF
Local storm report, Aug 1, 7:40 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
740 PM EDT MON AUG 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL BRISTOL 44.14N 73.08W
08/01/2005 1.00 INCH ADDISON VT TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED BY TRAINED SPOTTER.
&&
EVENSONThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 3:36 PM EDT | Severe Thunderstorm Warning | BTV | Rutland | 48 min |
| Aug 1, 5:27 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 66 min |
| Aug 1, 5:54 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 66 min |
| Aug 1, 6:11 PM EDT | Severe Thunderstorm Warning | BTV | Lamoille, Washington | 53 min |
| Aug 1, 6:30 PM EDT | Tornado Warning | BTV | Addison | 30 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.